# SDR 99ZZZX3294

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Broken
- Location: T/R Drive
- Part time: 328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING HELICOPTER PER AD 97-22-15.  FOUND MOST FORWARD POSITION DISK PACK WITH ONE BROKEN DISK.  REPLACED DAMAGED PARTS.
